Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Anxiety and disbelief over sudden hearing loss and tinnitus
Anxiety and disbelief over sudden hearing loss and tinnitus
Hearing loss is so terrible, and so sorry you lost it like this. Have the doctor's been able to tell you why this happened? Also, I am confused as to why the doctor's were giving you a steroid pack. Did they think there was inflammation?
Jump to this post
@joangela "Have the doctor's been able to tell you why this happened?"
I assume you're asking if one of the doctors was able to tell me why the noise happened. The answer is no. As for the steroid pack, I was having throbbing and burning pain in my ears, so I think, yes, they thought there was inflammation. The steroid did help with the pain, but didn't alleviate the tinnitus or hearing loss. Not as far as I could tell.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In